I've only had one shot and I've been bleeding since June 10th 2015 and I'm due for my nex shot July 28th 2015 and I want to know if there is anything I can do to stop the bleeding because if not I am switching to the pill bleeding this long is ruining my relationship please help
The Depo can be frustrating especially in the beginning. I was on it for 8 years. Overall, I really liked it AFTER the first three months. The first month I bled moderately for whole month like a period. Second month I bled a little less but still like a period with maybe one or two days relief and no bleeding, the THIRD month I spotted on and off the whole month. When my shot was due I went in and all bleeding stopped after my first round of three months. Ocassionally, maybe once or twice a month when I knew my period was due, I would have a little spotting for couple days. This was my experience. My teen daughter is now 18 And bled all three months first round then nothing. Most friends I talked to had same experience with the exception of a few who continued to bleed with every shot either heavily or just some spotting. Everyone reacts to hormones differently and it does take some time for your body to adjust to something new. I would get your second shot and see If You are like most women and bleeding finally stops. Youll never know otherwise. The first shot and first three months this is common for most users of Depo. Usually by second injection your body adjusts and bleeding tapers. I loved,the Depo because I'm forgetful and it works great. Only side effect for me was mild hair thinning, and headache. Also, you should take a calcium supplement while on the Depo as it is known to cause bone loss (osteoporosis) in some users. Ask your doctor about this first before starting any medicines or supplements. My doctor highly recommended it for me. I hope this helped you. Depo can be a pain in the butt at first but hang in there and give it some time and It should subside with your next dose.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Posted 3 Dec 2015 • 1 answer
Posted 24 Dec 2015 • 1 answer
Posted 29 Feb 2016 • 1 answer